Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe acne, red cysts along jawline. Taking canesten. Yeast overgrowth condition?

I have severe acne which developed after taking seems like folliculitis , as i get deep red cysts which are especially painful along my jawline. What might the connection between the canesten and acne be? I tried to eliminate various things from my diet (eg dairy) but saw no difference. If anything, sugar makes the condition worse so now i wonder if i have a yeast overgrowth problem. What do you think.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Uzma,
You seem to be having adult onset acne.This acne tends to occur in late age rather than adolscence and the site of affliction is usually jawline. canesten or oral fluconazole as such has no connection with acne. It might be a coincidence that you got the lesions after canesten use. However what i believe is you must have been getting similar lesions at the same site in past too. Studies say diet has role in acne flare dairy products and carbohydrates with high glycemic index can lead to acne flares. In your case you can avoid such products. Also get your hormone profile and pelvic ultrasound done to rule out PCOD as it is the most common cause for adult onset acne. The condition can be treated with oral and topical anti acne medication like tab azithromycin or doxy, topical clindamycin or benzoyl peroxide or adapalene gel along with a course of OCPS. TAKE CARE.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor